# SDR 96ZZZX1899

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fittings
- Part number: 49148141
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND RT CENTER FIXED FLAP VANE ATTACH FITTINGS CORRODED.  REPLACED FITTINGS, PN 4914814-1.  ACFT TT:  64,568 HRS.  ACFT TC:  60,367.
